• Previous Article
    An extension of hybrid method without extrapolation step to equilibrium problems
  • JIMO Home
  • This Issue
  • Next Article
    Minimization of the coefficient of variation for patient waiting system governed by a generic maximum waiting policy
October 2017, 13(4): 1743-1757. doi: 10.3934/jimo.2017016

Structure analysis on the k-error linear complexity for 2n-periodic binary sequences

1. 

Department of Computing, Curtin University, Perth, WA 6102, Australia

2. 

School of Computer Science, Anhui Univ. of Technology, Ma'anshan 243032, China

The reviewing process of the paper was handled by Changzhi Wu as Guest Editor

Received  December 2014 Published  December 2016

Fund Project: The research was partially supported by Anhui Natural Science Foundation (No.1208085MF106) and Provincial Natural Science Research Project of Anhui Colleges (No.KJ2013Z025)

In this paper, in order to characterize the critical error linear complexity spectrum (CELCS) for $2^n$-periodic binary sequences, we first propose a decomposition based on the cube theory. Based on the proposed $k$-error cube decomposition, and the famous inclusion-exclusion principle, we obtain the complete characterization of the $i$th descent point (critical point) of the k-error linear complexity for $i=2,3$. In fact, the proposed constructive approach has the potential to be used for constructing $2^n$-periodic binary sequences with the given linear complexity and $k$-error linear complexity (or CELCS), which is a challenging problem to be deserved for further investigation in future.

Citation: Jianqin Zhou, Wanquan Liu, Xifeng Wang. Structure analysis on the k-error linear complexity for 2n-periodic binary sequences. Journal of Industrial & Management Optimization, 2017, 13 (4) : 1743-1757. doi: 10.3934/jimo.2017016
References:
[1]

Z. L. Chang and X. Y. Wang, On the First and Second Critical Error Linear Complexity of Binary $2^n$-periodic Sequences, Chinese Journal of Electronics, 22 (2013), 1-6.

[2]

C. S. Ding, G. Z. Xiao and W. J. Shan, The Stability Theory of Stream Ciphers[M], Lecture Notes in Computer Science, Vol. 561. Berlin/ Heidelberg, Germany: Springer-Verlag, 1991. doi: 10.1007/3-540-54973-0.

[3]

T. EtzionN. KalouptsidisN. KolokotronisK. Limniotis and K. G. Paterson, Properties of the error linear complexity spectrum, IEEE Transactions on Information Theory, 55 (2009), 4681-4686. doi: 10.1109/TIT.2009.2027495.

[4]

F. FuH. Niederreiter and M. Su, The characterization of $2^n$-periodic binary sequences with fixed 1-error linear complexity, Gong G., Helleseth T., Song H.-Y., Yang K. (eds.) SETA 2006, LNCS, 4086 (2006), 88-103. doi: 10.1007/11863854_8.

[5]

R. A. Games and A. H. Chan, A fast algorithm for determining the complexity of a binary sequence with period $2^n$, IEEE Trans on Information Theory, 29 (1983), 144-146. doi: 10.1109/TIT.1983.1056619.

[6]

N. KolokotronisP. Rizomiliotis and N. Kalouptsidis, Minimum linear span approximation of binary sequences, IEEE Transactions on Information Theory, 48 (2002), 2758-2764. doi: 10.1109/TIT.2002.802621.

[7]

K. KurosawaF. SatoT. Sakata and W. Kishimoto, A relationship between linear complexity and $k$-error linear complexity, IEEE Transactions on Information Theory, 46 (2000), 694-698. doi: 10.1109/18.825845.

[8]

A. Lauder and K. Paterson, Computing the error linear complexity spectrum of a binary sequence of period $2^n$, IEEE Transactions on Information Theory, 49 (2003), 273-280. doi: 10.1109/TIT.2002.806136.

[9]

J. L. Massey, Shift register synthesis and BCH decoding, IEEE Trans on Information Theory, 15 (1969), 122-127.

[10]

W. Meidl, How many bits have to be changed to decrease the linear complexity?, Des. Codes Cryptogr., 33 (2004), 109-122. doi: 10.1023/B:DESI.0000035466.28660.e9.

[11]

W. Meidl, On the stablity of $2^n$-periodic binary sequences, IEEE Transactions on Information Theory, 51 (2005), 1151-1155. doi: 10.1109/TIT.2004.842709.

[12]

R. A. Rueppel, Analysis and Design of Stream Ciphers, Berlin: Springer-Verlag, 1986, chapter 4. doi: 10.1007/978-3-642-82865-2.

[13]

M. Stamp and C. F. Martin, An algorithm for the $k$-error linear complexity of binary sequences with period $2^{n}$, IEEE Trans. Inform. Theory, 39 (1993), 1398-1401. doi: 10.1109/18.243455.

[14]

J. Q. Zhou, On the $k$-error linear complexity of sequences with period 2$p^n$ over GF(q), Des. Codes Cryptogr., 58 (2011), 279-296. doi: 10.1007/s10623-010-9379-7.

[15]

J. Q. Zhou and W. Q. Liu, The $k$-error linear complexity distribution for $2^n$-periodic binary sequences, Des. Codes Cryptogr., 73 (2014), 55-75. doi: 10.1007/s10623-013-9805-8.

[16]

J. Q. ZhouW. Q. Liu and G. L. Zhou, Cube theory and stable $k$-error linear complexity for periodic sequences, Inscrypt, LNCS, 8567 (2013), 70-85. doi: 10.1007/978-3-319-12087-4_5.

[17]

J. Q. Zhou and W. Q. Liu, On the $k$-error linear complexity for $2^n$-periodic binary sequences via Cube Theory, 2013, http://arxiv.org/abs/1309.1829

[18]

F. X. Zhu and W. F. Qi, The 2-error linear complexity of $2^n$-periodic binary sequences with linear complexity $2^n$-1, Journal of Electronics (China), 24 (2007), 390-395.

show all references

References:
[1]

Z. L. Chang and X. Y. Wang, On the First and Second Critical Error Linear Complexity of Binary $2^n$-periodic Sequences, Chinese Journal of Electronics, 22 (2013), 1-6.

[2]

C. S. Ding, G. Z. Xiao and W. J. Shan, The Stability Theory of Stream Ciphers[M], Lecture Notes in Computer Science, Vol. 561. Berlin/ Heidelberg, Germany: Springer-Verlag, 1991. doi: 10.1007/3-540-54973-0.

[3]

T. EtzionN. KalouptsidisN. KolokotronisK. Limniotis and K. G. Paterson, Properties of the error linear complexity spectrum, IEEE Transactions on Information Theory, 55 (2009), 4681-4686. doi: 10.1109/TIT.2009.2027495.

[4]

F. FuH. Niederreiter and M. Su, The characterization of $2^n$-periodic binary sequences with fixed 1-error linear complexity, Gong G., Helleseth T., Song H.-Y., Yang K. (eds.) SETA 2006, LNCS, 4086 (2006), 88-103. doi: 10.1007/11863854_8.

[5]

R. A. Games and A. H. Chan, A fast algorithm for determining the complexity of a binary sequence with period $2^n$, IEEE Trans on Information Theory, 29 (1983), 144-146. doi: 10.1109/TIT.1983.1056619.

[6]

N. KolokotronisP. Rizomiliotis and N. Kalouptsidis, Minimum linear span approximation of binary sequences, IEEE Transactions on Information Theory, 48 (2002), 2758-2764. doi: 10.1109/TIT.2002.802621.

[7]

K. KurosawaF. SatoT. Sakata and W. Kishimoto, A relationship between linear complexity and $k$-error linear complexity, IEEE Transactions on Information Theory, 46 (2000), 694-698. doi: 10.1109/18.825845.

[8]

A. Lauder and K. Paterson, Computing the error linear complexity spectrum of a binary sequence of period $2^n$, IEEE Transactions on Information Theory, 49 (2003), 273-280. doi: 10.1109/TIT.2002.806136.

[9]

J. L. Massey, Shift register synthesis and BCH decoding, IEEE Trans on Information Theory, 15 (1969), 122-127.

[10]

W. Meidl, How many bits have to be changed to decrease the linear complexity?, Des. Codes Cryptogr., 33 (2004), 109-122. doi: 10.1023/B:DESI.0000035466.28660.e9.

[11]

W. Meidl, On the stablity of $2^n$-periodic binary sequences, IEEE Transactions on Information Theory, 51 (2005), 1151-1155. doi: 10.1109/TIT.2004.842709.

[12]

R. A. Rueppel, Analysis and Design of Stream Ciphers, Berlin: Springer-Verlag, 1986, chapter 4. doi: 10.1007/978-3-642-82865-2.

[13]

M. Stamp and C. F. Martin, An algorithm for the $k$-error linear complexity of binary sequences with period $2^{n}$, IEEE Trans. Inform. Theory, 39 (1993), 1398-1401. doi: 10.1109/18.243455.

[14]

J. Q. Zhou, On the $k$-error linear complexity of sequences with period 2$p^n$ over GF(q), Des. Codes Cryptogr., 58 (2011), 279-296. doi: 10.1007/s10623-010-9379-7.

[15]

J. Q. Zhou and W. Q. Liu, The $k$-error linear complexity distribution for $2^n$-periodic binary sequences, Des. Codes Cryptogr., 73 (2014), 55-75. doi: 10.1007/s10623-013-9805-8.

[16]

J. Q. ZhouW. Q. Liu and G. L. Zhou, Cube theory and stable $k$-error linear complexity for periodic sequences, Inscrypt, LNCS, 8567 (2013), 70-85. doi: 10.1007/978-3-319-12087-4_5.

[17]

J. Q. Zhou and W. Q. Liu, On the $k$-error linear complexity for $2^n$-periodic binary sequences via Cube Theory, 2013, http://arxiv.org/abs/1309.1829

[18]

F. X. Zhu and W. F. Qi, The 2-error linear complexity of $2^n$-periodic binary sequences with linear complexity $2^n$-1, Journal of Electronics (China), 24 (2007), 390-395.

[1]

Jianqin Zhou, Wanquan Liu, Xifeng Wang. Complete characterization of the first descent point distribution for the k-error linear complexity of 2n-periodic binary sequences. Advances in Mathematics of Communications, 2017, 11 (3) : 429-444. doi: 10.3934/amc.2017036

[2]

Zhixiong Chen, Vladimir Edemskiy, Pinhui Ke, Chenhuang Wu. On $k$-error linear complexity of pseudorandom binary sequences derived from Euler quotients. Advances in Mathematics of Communications, 2018, 12 (4) : 805-816. doi: 10.3934/amc.2018047

[3]

Alina Ostafe, Igor E. Shparlinski, Arne Winterhof. On the generalized joint linear complexity profile of a class of nonlinear pseudorandom multisequences. Advances in Mathematics of Communications, 2010, 4 (3) : 369-379. doi: 10.3934/amc.2010.4.369

[4]

Giuseppe Bianchi, Lorenzo Bracciale, Keren Censor-Hillel, Andrea Lincoln, Muriel Médard. The one-out-of-k retrieval problem and linear network coding. Advances in Mathematics of Communications, 2016, 10 (1) : 95-112. doi: 10.3934/amc.2016.10.95

[5]

Idan Goldenberg, David Burshtein. Error bounds for repeat-accumulate codes decoded via linear programming. Advances in Mathematics of Communications, 2011, 5 (4) : 555-570. doi: 10.3934/amc.2011.5.555

[6]

Stefano Maset. Conditioning and relative error propagation in linear autonomous ordinary differential equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (7) : 2879-2909. doi: 10.3934/dcdsb.2018165

[7]

Liqin Hu, Qin Yue, Fengmei Liu. Linear complexity of cyclotomic sequences of order six and BCH codes over GF(3). Advances in Mathematics of Communications, 2014, 8 (3) : 297-312. doi: 10.3934/amc.2014.8.297

[8]

Siqi Li, Weiyi Qian. Analysis of complexity of primal-dual interior-point algorithms based on a new kernel function for linear optimization. Numerical Algebra, Control & Optimization, 2015, 5 (1) : 37-46. doi: 10.3934/naco.2015.5.37

[9]

Xiaojie Wang. Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 481-497. doi: 10.3934/dcds.2016.36.481

[10]

Walter Alt, Robert Baier, Matthias Gerdts, Frank Lempio. Error bounds for Euler approximation of linear-quadratic control problems with bang-bang solutions. Numerical Algebra, Control & Optimization, 2012, 2 (3) : 547-570. doi: 10.3934/naco.2012.2.547

[11]

Georg Vossen, Stefan Volkwein. Model reduction techniques with a-posteriori error analysis for linear-quadratic optimal control problems. Numerical Algebra, Control & Optimization, 2012, 2 (3) : 465-485. doi: 10.3934/naco.2012.2.465

[12]

Yuhua Sun, Zilong Wang, Hui Li, Tongjiang Yan. The cross-correlation distribution of a $p$-ary $m$-sequence of period $p^{2k}-1$ and its decimated sequence by $\frac{(p^{k}+1)^{2}}{2(p^{e}+1)}$. Advances in Mathematics of Communications, 2013, 7 (4) : 409-424. doi: 10.3934/amc.2013.7.409

[13]

Stefano Galatolo. Orbit complexity and data compression. Discrete & Continuous Dynamical Systems - A, 2001, 7 (3) : 477-486. doi: 10.3934/dcds.2001.7.477

[14]

Valentin Afraimovich, Lev Glebsky, Rosendo Vazquez. Measures related to metric complexity. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1299-1309. doi: 10.3934/dcds.2010.28.1299

[15]

Navin Keswani. Homotopy invariance of relative eta-invariants and $C^*$-algebra $K$-theory. Electronic Research Announcements, 1998, 4: 18-26.

[16]

L. Búa, T. Mestdag, M. Salgado. Symmetry reduction, integrability and reconstruction in $k$-symplectic field theory. Journal of Geometric Mechanics, 2015, 7 (4) : 395-429. doi: 10.3934/jgm.2015.7.395

[17]

Alfredo Lorenzi, Luca Lorenzi. A strongly ill-posed integrodifferential singular parabolic problem in the unit cube of $\mathbb{R}^n$. Evolution Equations & Control Theory, 2014, 3 (3) : 499-524. doi: 10.3934/eect.2014.3.499

[18]

Steffen Klassert, Daniel Lenz, Peter Stollmann. Delone measures of finite local complexity and applications to spectral theory of one-dimensional continuum models of quasicrystals. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1553-1571. doi: 10.3934/dcds.2011.29.1553

[19]

Wacław Marzantowicz, Piotr Maciej Przygodzki. Finding periodic points of a map by use of a k-adic expansion. Discrete & Continuous Dynamical Systems - A, 1999, 5 (3) : 495-514. doi: 10.3934/dcds.1999.5.495

[20]

Marek Galewski, Renata Wieteska. Multiple periodic solutions to a discrete $p^{(k)}$ - Laplacian problem. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2535-2547. doi: 10.3934/dcdsb.2014.19.2535

2017 Impact Factor: 0.994

Metrics

  • PDF downloads (13)
  • HTML views (164)
  • Cited by (0)

Other articles
by authors

[Back to Top]